• Belen, Cemal ;
  • Mursaleen, Mohammad ;
  • Yildirim, Mustafa
  • Received : 2011.04.23
  • Published : 2012.07.31


In this paper, we define the notion of statistical A-summability for double sequences and find its relation with A-statistical convergence. We apply our new method of summability to prove a Korovkin-type approximation theorem for a function of two variables. Furthermore, through an example, it is shown that our theorem is stronger than classical and statistical cases.


statistical convergence;statistical A-summability;Korovkin theorem;double sequence;positive linear operators


  1. J. Boos, Classical and Modern Methods in Summability, Oxford University Press, New York, 2000.
  2. K. Demirci and S. Karakus, Statistical A-summability of positive linear operators, Math. Comput. Modelling 53 (2011), no. 1-2, 189-195.
  3. F. Dirik and K. Demirci, Korovkin-type approximation theorem for functions of two variables in statistical sense, Turkish J. Math. 34 (2010), no. 1, 73-83.
  4. O. Duman, E. Erkus, and V. Gupta, Statistical rates on the multivariate approximation theory, Math. Comput. Modelling 44 (2006), no. 9-10, 763-770.
  5. O. Duman, M. K. Khan, and C. Orhan, A-statistical convergence of approximating operators, Math. Inequal. Appl. 6 (2003), no. 4, 689-699.
  6. O. H. H. Edely and M. Mursaleen, On statistical A-summability, Math. Comput. Modelling 49 (2009), no. 3-4, 672-680.
  7. H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951), 241-244.
  8. A. D. Gadjiev and C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain J. Math. 32 (2002), no. 1, 129-138.
  9. H. J. Hamilton, Transformations of multiple sequences, Duke Math. J. 2 (1936), no. 1, 29-60.
  10. G. H. Hardy, Divergent Series, Oxford Univ. Press, London, 1949.
  11. P. P. Korovkin, Linear Operators and Approximation Theory, Hindustan Publ. Co., Delhi, 1960.
  12. F. Moricz, Statistical convergence of multiple sequences, Arch. Math. (Basel) 81 (2003), no. 1, 82-89.
  13. M. Mursaleen and O. H. H. Edely, Statistical convergence of double sequences, J. Math. Anal. Appl. 288 (2003), no. 1, 223-231.
  14. M. Mursaleen and O. H. H. Edely, Almost convergence and a core theorem for double sequences, J. Math. Anal. Appl. 293 (2004), no. 2, 532-540.
  15. R. F. Patterson and E. Savas, Korovkin and Weierstrass approximation via lacunary statistical sequences, J. Math. Stat. 1 (2005), no. 2, 165-167.
  16. A. Pringsheim, Zur theorie der zweifach unendlichen zahlenfolgen, Math. Ann. 53 (1900), no. 3, 289-321.
  17. G. M. Robison, Divergent double sequences and series, Trans. Amer. Math. Soc. 28 (1926), no. 1, 50-73.
  18. D. D. Stancu, A method for obtaining polynomials of Bernstein type of two variables, Amer. Math. Monthly 70 (1963), no. 3, 260-264.
  19. V. I. Volkov, On the convergence of sequences of linear positive operators in the space of continuous functions of two variables, Dokl. Akad. Nauk SSSR (N.S.) 115 (1957), 17-19.

Cited by

  1. Tauberian conditions for double sequences which are statistically summable (C,1,1) in fuzzy number space vol.33, pp.2, 2017,
  2. Korovkin Second Theorem via -Statistical -Summability vol.2013, 2013,
  3. Operators constructed by means of q-Lagrange polynomials and A-statistical approximation vol.219, pp.12, 2013,
  4. Statistical approximation for new positive linear operators of Lagrange type vol.232, 2014,
  5. Generalized weighted statistical convergence and application vol.219, pp.18, 2013,
  6. Statistical Approximation for Periodic Functions of Two Variables vol.2013, 2013,
  7. Approximation Properties For Modifiedq-Bernstein-Kantorovich Operators vol.36, pp.9, 2015,
  8. Some approximation results for generalized Kantorovich-type operators vol.2013, pp.1, 2013,
  9. Korovkin type approximation theorem for functions of two variables through statistical A-summability vol.2012, pp.1, 2012,